# SDR CA031015006

- Difficulty date: September 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,932 hours
- Engine: Allsn 250C20B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C2710FR
- Condition: Failed
- Location: Boost Pump
- Component: Boost Pump, Bell
- Component part number: 206062681101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL BOOST PUMP STOPPED PUMPING.  PUMP CHANGED.
